| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
04/09/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If implanted; give date: n/a the intraocular lens was inserted and removed during the same procedure.If explanted; give date: n/a the intraocular lens was inserted and removed during the same procedure.(b)(6).The intraocular lens (iol) is not returning for evaluation as it has been discharged by the customer.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the surgeon observed once implanted a model pcb00 intraocular lens (iol), that the trailing haptic was missing.An incision enlargement was required, and the lens was removed and replaced with another lens of the same type.The patient's outcome was good, and no post-operative complications related to the broken haptic were reported.The damaged lens was noted as discarded and not available for evaluation.No additional information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.